Shortness Of Breath And Chest Pain

3 Replies Updated



Conversation Starter

Robert Says:


I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a severe case of shortness of breath. I can't even do simple tasks anymore. I did not realize this was one of the side effects of the medication until yesterday. My daughter, has been very concerned over my condition, and we got to discussing what changes could have taken place since my last stents were put in. I have five in all, three put in the last weeks of April. I have also had heart bypass surgery. The only think that I could think of was the switch from Plavix to Brilinta, well that and the three new stents. I have also had some chest discomfort, I had just chalked it up to angina at first, but it seems to be getting worse than better. Is there another drug they can put me on besides this Brilinta that does not cause such a side effect?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, there are other medication options that you can try to see if there is one that doesn't cause you to suffer such annoying issues, according to the FDA, but only your doctor can help you decide what is best for you to try.

Are you on any other medications? There are many that could be contributing to these problems.

Have you informed your cardiologist?

REPLYSHAREREPORT
Was this helpful?      0  
2
Robert Says:
via mobile

I will see the cardiologist tomorrow, but they questioned if it was the Brilinta causing the problem.

REPLYSHAREREPORT
Was this helpful?      0  
3
Harry Says:

I have been very fatigued and had chest pain, I have 9 stents and began taking Plavix only to change to Brilinta which increased what I believe to be side effects, leg pain, coldness toes aching, and every time I take it , it seems to get worse, could I switch to aspirin and plavix again? I was in a blind study and have decided I dont want to have these effects any longer which I believe to be the meds. when I stopped everything the symptoms seemed to go away. I have not spoken to anyone since they are too busy.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Tight chest, shortness of breath
I've been on Effexor for 11-12yrs for anxiety & myoclonus til less than 1 week ago I changed to pristiq, due to ...
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
VIMPAT and Shortness of Breath
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 62 replies
a bit of shortness of breath, and light headed ness...
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Jevtana and shortness of breath
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe... 2 replies
Irbesartan and Shortness of Breath
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi... 2 replies
Can not sleep and shortness of breath
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Cold feeling in both legs and slight shortness of breath
My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA